# SDR 97ZZZX532

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N167ER
- Make and model: Piper PA-28-161
- Aircraft serial: 2841183
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 62701122
- Condition: Frayed
- Location: Lt Aileron
- Part time: 9,404 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF AIRCRAFT CONTROL SYSTEMS, FOUND LEFT AILERON CABLE AT WS 57.00, WHERE THE CABLE PASSES THROUGH GUIDING PULLEY, WORN AND WITH BROKEN STRANDS ABOUT .50 INCH OF LENGTH.  THIS CRS MAINTAINS A FLEET OF 17 LIKE TRAINING AIRCRAFT.
